Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stokes multipliers of subdominant solutions of the differential equation $ y\sp{''}-(x\sp{3}+\lambda )y=0$


Author: Yasutaka Sibuya
Journal: Proc. Amer. Math. Soc. 18 (1967), 238-243
MSC: Primary 34.54
MathSciNet review: 0209596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642
  • [2] Po-fang Hsieh and Yasutaka Sibuya, On the asymptotic integration of second order linear ordinary differential equations with polynomial coefficients, J. Math. Anal. Appl. 16 (1966), 84–103. MR 0200512
  • [3] M. A. Neumark, Lineare Differentialoperatoren, Akademie-Verlag, Berlin, 1960 (German). MR 0216049
  • [4] Hugh L. Turrittin, Solvable related equations pertaining to turning point problems, Asymptotic Solutions of Differential Equations and Their Applications (Proc. Sympos., Math. Res. Center, U. S. Army, Univ. Wisconsin, Madison, Wis., 1964), Wiley, New York, 1964, pp. 27–52. MR 0192150

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.54

Retrieve articles in all journals with MSC: 34.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0209596-7
Article copyright: © Copyright 1967 American Mathematical Society